Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Erratum to ``New horizons in pro-$p$ groups"


Author: Alexander Lubotzky
Journal: Bull. Amer. Math. Soc. 39 (2002), 299-299
DOI: https://doi.org/10.1090/S0273-0979-02-00938-2
Published electronically: January 2, 2002
Original Article: Bull. Amer. Math. Soc. (N.S.) 38 (2001), 475-479.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-02-00938-2
Published electronically: January 2, 2002
Article copyright: © Copyright 2002 American Mathematical Society